# SDR 2020FA0000201

- Difficulty date: February 22, 2020
- Submitted: March 11, 2020
- Operation: General aviation
- Aircraft: N277PD
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10265
- Aircraft time: 2,837 hours, 1,500 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Fractured
- Location: Pitot/Static Sys
- Part time: 2,837 hours, 150 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

TUBING ON BACK OF HEATED PITOT TUBE FRACTURED AND CAME OFF FOR THE SECOND TIME CAUSING TOTAL LOSS OF AIRSPEED INDICATION.   LOSS OF AIRSPEED ALSO CAUSED PFD ASPEN EVOLUTION EFD1000H TO FAIL TO GIVE DIRECTION AND ATTITUDE.  FLIGHT WAS STILL POSSIBLE UNDER VFR AND RETURNED TO BASE.   ASPEN UNIT SHOULD NOT LOOSE DIRECTION INDICATOR AND ATTITUDE INDICATOR WHEN ONLY LOSING AIRSPEED FROM PITOT.   THIS IS A BUG WITH ASPEN EFD1000H THAT NEEDS TO BE FIXED BEFORE IT HAPPENS TO SOMEONE FLYING IFR OR SOMEONE FLYING WITH AUTOPILOT.   PITOT TUBE ALSO FRACTURED PREMATURELY FOR SECOND TIME AND NEEDS REDESIGN.  THIS IS A HEATED PITOT TUBE FROM ROBINSON.  WILL REPORT TO ASPEN AND ROBINSON FOR UPDATE AND FIX.   PICTURE WILL BE SENT BY E-MAIL.
